Compare

Claritin Allergy & Sinus

Sort by

Advertisement

Items   1-21  of 21

Advertisement

Related Products
Allergy Relief, Indoor & Outdoor Allergies,
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
Allergy Relief, Indoor & Outdoor Allergies,
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamines. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamines. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
Children's Allergy, 12 Hour, Indoor and
Fexofenadine HCl orally disintegrating tablets 30 mg/antihistamine. 12 orally disintegrating tablets 30 mg each. Non drowsy. Ages 6 years and ...
Children's Allergy, 12 Hour, Indoor and
Fexofenadine HCl orally disintegrating tablets 30 mg/antihistamine. 12 orally disintegrating tablets 30 mg each. Non drowsy. Ages 6 years and older. Relief of: sneezing; runny nose; itchy, watery eyes; itchy nose or throat. Dissolves without water. Each Tablet Contains: sodium ...
close x